MAUDE Adverse Event Report: NATUS MEDICAL DENMARK APS ACCUSCREEN ABR/DP TYPE 1077

NATUS MEDICAL DENMARK APS ACCUSCREEN ABR/DP TYPE 1077
Model Number 8-04-13932
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint#(b)(4).Natus medical accuscreen abr/dp type 1077 - false screening results.E-mail received the (b)(6) 2022 from health canada requesting additional information and stating the below information: this is to follow a report submitted to health canada involving the above noted device regarding an incident in which false negative screening results were received from testing an infant who, upon further investigation, was in fact found to have a hearing impediment.The reporter wishes to remain anonymous at this time.No part no.Or lot number provided.Udi no.To be confirmed.Further investigation to be carried out.
 
Event or Problem Description
Natus medical accuscreen abr/dp type 1077 - false screening results.Reported incident in which false negative screening results were received from testing an infant who, upon further investigation, was in fact found to have a hearing impediment.The reporter wishes to remain anonymous at this time.
 
Additional Manufacturer Narrative
Follow up report 002 ref natus complaint#(b)(4).04 nov 2022 - customer contacted- no response 15 nov 2022 - customer contacted- no response further investigation to be carried out.
 
Event or Problem Description
Part 8-04-13932 natus medical accuscreen abr/dp type 1077 - false screening results.Reported incident in which false negative screening results were received from testing an infant who, upon further investigation, was in fact found to have a hearing impediment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint#(b)(4).27 oct 2022 - additional information received detailing the serial number and the customer of the device.Child passed hearing test as false negative.Additional tests after this.Child passed hearing test at 2 years old.Date of incident : (b)(6) 2021.Device has no record of calibration since install date in (b)(6) 2019.Device has never been received for examination since date of incident (b)(6) 2021.There are no capa's related to this issue.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Complaints are reviewed routinely per quality system requirements (qms-004442 corporate trending and analysis procedure) complaint trends are assessed as part of these reviews.A review of complaint trending is completed quarterly.Last review doc- 060538.No trend for this failure identified the current risk file doc-053250 - 1077 accuscreen & alpha - risk analysis rev05 hazard id 5.45 identifies this issue harm - delay in use of the system or treatment.Cause- "incorrect pass refer result ~ accepted failure rate defined by the algorithms.Incorrect measurements leading to additional patient examination." severity- negligible (0).Risk level- minor (0).A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Device has no record of repair since install date in (b)(6) 2019.Install date: (b)(6) 2019.Further investigation to be carried out.
 
Additional Manufacturer Narrative
Follow up report 003 ref natus (b)(4).04 nov 22 - customer contacted- no response.15 nov 22 - customer contacted- no response.10 jan 23 - customer contacted - no response.Complaint could not be verified, the device was not returned for evaluation.This case has been closed out.No response from the customer after various attempts.Should the customer decide to send the device at a later stage a new case will be opened by natus.
 
Event or Problem Description

Brand Name
ACCUSCREEN ABR/DP TYPE 1077
Common Device Name
ACCUSCREEN ABR/DP TYPE 1077
Manufacturer (Section D)
NATUS MEDICAL DENMARK APS
hoerskaetten 9
taastrup 2630,
DA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park,
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
hoerskaetten 9
taastrup 2630, 
DA  
MDR Report Key15672185
Report Number9612197-2022-00009
Device Sequence Number12372976
Product Code GWJ
UDI-Device Identifier05713315003974
UDI-Public05713315003974
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8-04-13932
Device Catalogue Number8-04-13932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer10/20/2022
10/20/2022
10/20/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/03/2022
12/01/2022
02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 YR
Patient SexUnknown